Open Access
July, 2016 Relative Hilbert scheme of points
J. Math. Soc. Japan 68(3): 1325-1356 (July, 2016). DOI: 10.2969/jmsj/06831325


Let $D$ be a smooth divisor on a non singular surface $S$. We compute the Betti numbers of the Hilbert scheme of points of $S$ relative to $D$. In the case of $\mathbb{P}^2$ and a line in it, we give an explicit set of generators and relations for the corresponding cohomology groups.


Download Citation

Iman SETAYESH. "Relative Hilbert scheme of points." J. Math. Soc. Japan 68 (3) 1325 - 1356, July, 2016.


Published: July, 2016
First available in Project Euclid: 19 July 2016

zbMATH: 1354.14009
MathSciNet: MR3523549
Digital Object Identifier: 10.2969/jmsj/06831325

Primary: 14C05
Secondary: 14J10

Keywords: Hilbert scheme of points , relative Hilbert scheme

Rights: Copyright © 2016 Mathematical Society of Japan

Vol.68 • No. 3 • July, 2016
Back to Top